# SDR 97ZZZX523

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade Pin
- Part number: 7756721
- Condition: Wrong Part
- Location: Blade Butt
- Part time: 21,221 hours
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REFERENCE:  FR25734.  PROP RETURNED FOR A BURNED HEATER.  INSP FOUND WRONG BLADE PIN HAD BEEN INSTALLED:  PROPER P/N IS 775672-2.  ACTUAL PIN WAS P/N 775672-1.  DIFFERENCE IS IN OVERHAUL LENGTH.  SHORTER PIN (DASH 1) CANNOT ASSURE ADEQUATE ENGAGEMENT.
